# SDR UALA2010020100398

- Difficulty date: January 31, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 80,179 hours, 12,886 cycles
- Engine: Pwa PW4060
- System (JASC): 2800 · Aircraft Fuel System
- Part: Pressure Switch
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP OFF AND LP LGT ON BUT NO EICAS MSG.  TRIED S72 PRESSURE SWITCH NO HELP, TRIED OVERHEAD PANEL, NO HELP, REPLACED K190 CONTROL RELAY NO HELP. ISOLATED CIRCUIT BETWEEN S5 TO S72 & BOTH EICAS CMPTS, WIRES CHKS OK. REF FIM 28-22-00 FIG 111 BOX 2, 28VDC PRESENT, ACP'D BOX 24, NO HELP, NEED MORE TROUBLESHOOTING. R & R FWD BOOST PUMP PRESS SWITCH S72.  RT WW FWD OF MLG BULKHEAD, FUEL LEAKING FROM B-NUT OF HEAT EXCHANGER LINE HAVE A RUNNING LEAK.  CLEANED OUT OLD SEALANT & RESEAL WITH 12 HOUR CURE TIME.  RT WW FWD OF GEAR BULKHEAD SEALED, 2 EA KINKED FUEL LINES. BOTH LINES INSTALLED.  NEEDS TANK CLOSE-UP & LK CHKS.  ACCOMPLISHED CLOSEUP & LK CHK OF RT MAIN FUEL TANK.
